MathSciNet Relay Station
MathSciNet bibliographic data
MR1698957 68T30 (03B70)
Baader, Franz; Sattler, Ulrike Expressive number restrictions in description logics. J. Logic Comput. 9 (1999), no. 3, 319–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement